# SDR AALA950500

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTING BY FWD GALLEY INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT CONNECTOR BY FWD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (Z)
